# SDR SWAA2022011253402

- Difficulty date: December 15, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 540 LBL 2 CABIN FLOOR LATERAL SUPPORT IS CRACKED. VIEWED FROM BELOW. ; / [01] REMOVED SUPPORT BREAK IAW SRM 51-40-02; [02] REMOVED AND REPLACED FLOOR SUPPORT BREAK AT STA 540; LBL2; IAW SRM 51-40-02 & BOEING DWG. # 143A0060 ID:0058 REV.A.; [03] 143A5240-35 A TAG # 12055; [04] INSPECTION CW STEPS 1-3; [05] RII REQUIREMENTS CW; [06] AUDIT CW
